# SDR DALA2015052903522

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 37,603 hours, 25,220 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER HAS A CRACK INDICATION ON UPPER SURFACE OF AFT SKIN PANEL NEAR BARREL NUT HOLE.  COMPLIED WITH PRI 536367-14AD, ERA 536367-14AD, REV O.
